Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Effect of antibiotics on periods - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

User :   hi can i ask a quick question about menstrual cycles
User :   hello?
Doctor :   yes
Doctor :   please proceed
User :   can antibiotics affect your period?
Doctor :   can u tell me the antibiotics u were on?
User :   i was on a z-pack and ammoxicillian
User :   within 2-3 weeks of each other
Doctor :   no nothin to worry i would say
User :   my period has not been normal for the past two months and i thought maybe they had an effect since antibiotics lessen the pill
Doctor :   ok
Doctor :   do u have any other symptom
User :   no, just an abnormal period. i take birth control for pcos and have normal periods with the pill. i have not missed a pill ever and take it at the same time daily. i cant figure out why my period has changed
Doctor :   it can happen in case of pelvic inflammatory disease

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor